Translator Disclaimer
June, 1979 Perfect Mixtures of Perfect Measures
D. Ramachandran
Ann. Probab. 7(3): 444-452 (June, 1979). DOI: 10.1214/aop/1176995045

Abstract

It is shown that all the possible cases can arise in the mixture problem with respect to perfectness of probability measures. A characterization of perfectness is obtained through properties of a countably generated sub-$\sigma$-algebra given which there is a regular conditional probability. Perfectness of a perfect mixture of perfect measures is characterized.

Citation

Download Citation

D. Ramachandran. "Perfect Mixtures of Perfect Measures." Ann. Probab. 7 (3) 444 - 452, June, 1979. https://doi.org/10.1214/aop/1176995045

Information

Published: June, 1979
First available in Project Euclid: 19 April 2007

zbMATH: 0399.28004
MathSciNet: MR528322
Digital Object Identifier: 10.1214/aop/1176995045

Subjects:
Primary: ‎28A15
Secondary: 28A20, 28A25, 28A35

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.7 • No. 3 • June, 1979
Back to Top